| Model Number |
1012449-12 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a lesion in the right coronary artery (rca) with moderate calcification and mild tortuosity.The 3.00x12mm nc trek balloon dilatation catheter bdc was prepped (air aspiration) outside the anatomy.Then, the bdc was used for pre-dilatation without issue; followed by stent implantation.The bdc was advanced again to the target lesion for post-dilatation; however, the balloon ruptured at 5 atmospheres (atm) during the second inflation.The bdc was removed from the patient.There was no adverse patient effect and no clinically significant delay reported in the procedure.A non-abbott bdc was used to complete the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported difficulty appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.